# SDR AALA202512186935

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 70,607 hours, 41,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2590
- Condition: Out Of Rig
- Location: Zone 800
- Part time: 58,218 hours, 41,049 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING IS UNABLE TO GET THE FRONT RIGHT DOOR FULLY OPENED AND LOCKED IN PLACE. MAINTENANCE REPLACED R-1 DOOR DAMPER /EMERGENCY CYLINDER PER AMM 52-11-14-400-001B.
